# SDR UALA2011012100364

- Difficulty date: January 21, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 58,216 hours, 20,587 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV, EMERGENCY LIGHT INOPERATIVE.  REPLACED AFT LAV EMERGENCY LIGHT.
